Jun 20, 2009
(Started Jun 11, 2009)
(for Treat my mood condition(s))
(problems concentrating, restlessness (akathisia), difficult to move or walk, unusually low pulse, difficulty thinking, difficulty reading, panic attacks, agitation, tremor in hands, walking problems, breathing difficulty)
A little hard to take
Advice & Tips:
If you are taking a beta blocker, or any other drug that lowers pulse, or depresses the nervous system, be VERY careful. Your pulse to drop too low and you could die. My doc told me a man's pulse went down to 39 on this medication, and mine was in the 40's. Also, this medicine is harsh on the heart, it could cause chest pain in susceptible individuals.
I was prescibed 40 mg daily, but this was too much for me, so I emptied out some of the medicine, the side effects were not as harsh, but they were still there.
Unless you have severe bi-polar or sciziphrenia, it's really not worth the trouble or money.
problems concentrating, restlessness (akathisia), agitation, tremor in hands, panic attacks, unusually low pulse, difficulty thinking, difficulty reading, walking problems, breathing difficulty, difficult to move or walk